Announcement

Collapse
No announcement yet.

migraine with aura after training

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • migraine with aura after training

    Hi doctors,

    I have a question about migraine and aura after training.
    I don't know what to do anymore and I thought, maybe you have a tip?
    It often happens to me after training. It starts with vision problems, paralysis, speech disorders, and headaches. The whole thing takes me at least two days since I can only lie in bed in a dark room.

    That's why I am not training with heavyweight anymore. Like no singles or even triples
    I try to train with RPE7 mostly with 10 reps for each exercise and implement more cardio parts.
    Nevertheless, it often happens to me that I have an attack again.


    Unfortunately, I get more and more afraid of training because the attacks seem so arbitrary to me and when the migraine is coming, its always after training.

    I figured out that, not too much caffeine, enough sleep and eating enough before training counteracts the attack. However, it doesn't always work and I can't rely on that.
    So if you have any tips, I would be very happy!

    Thank you very much and best regards from Germany,
    Marie

    P.S.
    I have had many visits to the neurologist. Everything looks good in the head

    P.P.S.
    You are doing a great job! Thank you for that!










  • #2
    What sorts of prophylactic and/or abortive treatment options has the neurologist discussed with you?
    IG / YT

    Comment


    • #3

      I take Tavor (Lorazepam) and Novalgin as soon as an attack occurs and if it is really bad I also add Ibuprofen. This combination works quite well against pain and stress. Triptans didn't work for me and made the attack worse. I have not taken any medication as a prophylactic, as I didn't want to take beta-blockers and the neurologist was okay with it. Otherwise, I did psychotherapy for a long time and tried to reduce my stress.

      Thank you!

      Comment


      • #4
        Following just to get the advice. I am in a similar, but less severe situation now.

        Comment


        • #5
          Originally posted by Vogelmann View Post
          I take Tavor (Lorazepam) and Novalgin as soon as an attack occurs and if it is really bad I also add Ibuprofen. This combination works quite well against pain and stress. Triptans didn't work for me and made the attack worse. I have not taken any medication as a prophylactic, as I didn't want to take beta-blockers and the neurologist was okay with it. Otherwise, I did psychotherapy for a long time and tried to reduce my stress.

          Thank you!
          I think behavioral psychotherapy is a good option from a lifestyle standpoint here. There are several other prophylactic medication options that you might discuss with your neurologist here beyond just beta blockers (e.g., topiramate, valproate, and others).

          There are a few supplements with some promising data for reducing migraine frequency as well, including Riboflavin (400 mg/d) and Coenzyme Q10.

          Outside of these factors I don't have other suggestions.
          IG / YT

          Comment

          Working...
          X